MAUDE Adverse Event Report: TELEFLEX MEDICAL ETCO2 CANNULA,LARGE W/GAS SAMPLING LINE; ANALYZER, GAS, CARBON-DIOXIDE

TELEFLEX MEDICAL ETCO2 CANNULA,LARGE W/GAS SAMPLING LINE; ANALYZER, GAS, CARBON-DIOXIDE
Catalog Number RHET45U
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "when adding oxygen flow via the nasal cannula the etco2 waveform disappear." no patient harm, desaturation, or injury occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided photos for evaluation.Based on the evaluation of the photos provided the complaint could not be confirmed.The device history record of lot number 74d2300709 was reviewed, and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The dhr shows that the product was assembled and inspected according to specifications.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for investigation.A visual exam was performed on the returned device and it was observed that the device was assembled correctly.Functional testing was also performed and no issues were encountered.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint could not be confirmed.There were no issues found with the returned device.
 
Event or Problem Description

Brand Name
ETCO2 CANNULA,LARGE W/GAS SAMPLING LINE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17626901
Report Number3004365956-2023-00063
Device Sequence Number6118813
Product Code CCK
UDI-Device Identifier14026704717870
UDI-Public14026704717870
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRHET45U
Device Lot Number74D2300709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/01/2023
10/18/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/13/2023
10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown